Optimality conditions and duality on approximate solutions in vector optimization with arcwise connectivity

C. P. Liu, Heung Wing Joseph Lee, X. M. Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)


In this paper a new class of generalized vector-valued arcwise connected functions, termed sub-arcwise connected functions, is introduced. The properties of sub-arcwise connected functions are derived. The approximate quasi efficient solutions of vector optimization problems are studied, and the necessary and sufficient optimality conditions are obtained under the assumption of arcwise connectivity. An approximate Mond-Weir type dual problem is formulated and the duality theorems are established.
Original languageEnglish
Pages (from-to)1613-1626
Number of pages14
JournalOptimization Letters
Issue number8
Publication statusPublished - 1 Nov 2012


  • Approximate duality
  • Approximate solutions
  • Arcwise connected functions
  • Optimality conditions

ASJC Scopus subject areas

  • Control and Optimization

Cite this